Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 1, pp. 55-70 (2010)

Certain subclasses of uniformly starlike and convex functions defined by convolution

M. K. Aouf and R. M. El-Ashwah and S. M. El-Deeb

University of Mansoura

Keywords: Analytic, univalent, uniformly, convolution, partial sums

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition